Ask a Dog Question, Get an Answer ASAP!
Welcome to Justanswer. I am Dr. Loretta, a licensed veterinarian, and would like to assist you. I will respond quickly after reviewing your question.
Good morning and welcome! I am Dr. Loretta, a licensed veterinarian and would like to help.
Due to the nature of this venue, I cannot diagnose or prescribe but can offer advise and possible home remedies where appropriate. The website will offer a phone call but I cannot make phone calls at this time but am happy to help.
I am so sorry that sweet Dylan is not feeling well. This eye issue may be due to a conjunctivitis which is an inflammation of the tissues surrounding the eye. This can be treated with Terramycin Ophthalmic Ointment, available at Tractor Supply or Walmart. Apply this 3 times per day. It is an antibiotic available over the counter. If this does not help, you will have to have your veterinarian examine Dylan to be sure we have not missed something important. This itching is often caused by allergies which will respond to Benadryl given at 1 mg per pound of Dylan’s weight every 12 hrs...of this for a week and if this is not enough, your veterinarian will have stronger medications to help resolve this skin issue. This swelling of his leg could be due to arthritis and Dtpykan is chewing at this because it is irritating him. You can give him aspirin at 5 mg per pound of his weight every 12 hrs to help decrease this inflammation that is causing this irritation. Your veterinarian can X-ray this area to confirm this since there are other causes for this swelling. Because Dylan’s issues are so serious and causing him such distress, it is best for your veterinarian to examine him to know for sure what is causing all of his issues.
Please let me know how Dylan is doing and if I can answer any other questions.
Sincerely, ***** *****
I hope this helps sweet Dylan past this...it appears he is in some discomfort and anything you can do to help him will be great. Good luck!